# SDR UIEA2019020803161

- Difficulty date: February 7, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,436 hours, 19,514 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 215655
- Part serial: 30707B
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT STATUS MSG AFT CARGO DET 2. PERFORMED AFT CARGO SMOKE DET TEST PER AMM 26-16-00, TEST OK. PERFORMED FIM 26-10 FT 803, AFOLTS CARDS OK. NO RED LIGHTS NOTED, NO YELLOW LIGHTS, RAN FIM 26-10 FT 832, SYSTEM OK. MSG CLEARED. ORDERED SMOKE DET P/N 2156-55 WITH MCC AS PRECAUTION- SYSTEM OPS OK. FOUND DETECTOR 2A2C FAULTING, REMOVED AND REPLACED DETECTORS 2A2C, 2A2A, 2A2B, 2A2D IAW AMM 26-14-01. SN OFF: 30736B, PN OFF 2153-55.
